# SDR GTIA2023060937250

- Difficulty date: June 8, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 30,577 hours, 13,689 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: D5461001320000
- Condition: Damaged
- Location: Pylon 1
- Part time: 30,577 hours, 13,689 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 LOWER SPAR CNA ANTICHAFTING PLATE REPAIR. RAF01 2998991-2 CREATED.-VERIFIED NR #5001240778-0030 AND TC #1004012742-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5451-2315 WITH REINSPECTION REQUIREMENT AT 49,000FC/61,200FH FROM ADL/REPAIR EMBODIMENT, SUBSEQUENT INSP. INTERVAL AT 21,000FH/16,800FC METHOD IS DVI AS PER SRM 54-51-12-205-002 REV. 145
